# SDR R61A2020102200690

- Difficulty date: October 5, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N208JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000257
- Aircraft time: 26,941 hours, 19,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 17065639005
- Condition: Corroded
- Location: R2 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION FOUND ON PREVIOUSLY BLENDED AREA ON AFT SERVICE DOOR(R2) LOWER SILL BEAM.  AFT SERVICE DOOR (R2) LOWER SILL BEAM REMOVED AND REPLACED, IAW EMB 170 SRM 51-43-02 AND 51-43-01.  A/C REMAINS IN CHECK.
